... my arms and legs. how seriouse is this and what can I do?
Hi i agree with Pledge. I just wanted to add that i have symptoms of Tardive Dyskinesia from my combination of medications, and one of the meds i take is Amitriptyline. I don't know if there is any link there? But best to report this symptom asap as i didn't and mine got worse.
Years ago I was started on Elavil as a preventative for severe migraine by my neurologist. I had the same muscle spasms as you only mine were in my neck and shoulders. My doctor told me that though it was very rare, muscle spasms were indeed a side effect. I'd report these spasms to your dr and the two of you can decide whether to change medication or let you have time to work past the side effects. I hope this helps you.
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2010 • 1 answer
Posted 29 Sep 2011 • 3 answers
Posted 11 Mar 2013 • 1 answer
Posted 16 May 2013 • 1 answer
Posted 13 Aug 2014 • 1 answer